MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID TYPE D PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID TYPE D PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-33
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the field service technician, that during routine check the cardiosave intra-aortic balloon pump (iabp) malfunctioned.Unit not getting on has been reported.No patient involved.No harm reported.The equipment was used on ac power and batteries.Fse arrived on site and check the machine, found machine power on normally without and error power input and basic functionally checked.Multiple power on/off cycles were performed and the cardosave machine operated normally after then perform the drive manifold test and pim test, all test passed, machine handed over to user in good working condition.
 
Additional Manufacturer Narrative
Event site name (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID TYPE D PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50894448
Report Number2249723-2026-0004426
Device Sequence Number12271453
Product Code DSP
UDI-Device Identifier10607567109008
UDI-Public(01)10607567109008
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-33
Device Catalogue Number0998-00-0800-33
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown